Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Stopped breastfeeding. Constant depression. Why do they seem enlarged?

I stopped breastfeeding 6 months ago and am suddenlly, constantly feeling that let down feeling and am either dripping or can get milk out by squeezing. My breasts also seem enlarged and my nipples are very uncomfortable. My menstural period isn t due for another week. This has been going on for a good week now and is increasing.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You should not squeeze the breast, that will increase the milk production.
Consult gynecologist once and get examined.
If there are any signs of mastitis, you need antibiotics.
If not you can take tablets to stop the milk production.
Wear inner wear tightly to support the breast, that can decrease the milk secretion.
If your doctor recommends, go for serum prolactin levels estimation once.
Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor